RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 3(327), Pages 181–182 (Mi umn169)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Obstructions for Seifert fibrations and an extension of the Bolsinov–Fomenko theorem on integrable Hamiltonian systems

D. Repovša, A. B. Skopenkovb

a University of Ljubljana
b Advanced Educational Scientific Center of M. V. Lomonosov Moscow State University — A. N. Kolmogorov School

DOI: https://doi.org/10.4213/rm169

Full text: PDF file (236 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:3, 652–653

Bibliographic databases:

MSC: 55S35, 58F05, 58F07
Accepted: 23.04.1999

Citation: D. Repovš, A. B. Skopenkov, “Obstructions for Seifert fibrations and an extension of the Bolsinov–Fomenko theorem on integrable Hamiltonian systems”, Uspekhi Mat. Nauk, 54:3(327) (1999), 181–182; Russian Math. Surveys, 54:3 (1999), 652–653

Citation in format AMSBIB
\Bibitem{RepSko99}
\by D.~Repov{\v s}, A.~B.~Skopenkov
\paper Obstructions for Seifert fibrations and an extension of the Bolsinov--Fomenko theorem on integrable Hamiltonian systems
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 3(327)
\pages 181--182
\mathnet{http://mi.mathnet.ru/umn169}
\crossref{https://doi.org/10.4213/rm169}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728661}
\zmath{https://zbmath.org/?q=an:0978.37048}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..652R}
\elib{http://elibrary.ru/item.asp?id=13309211}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 3
\pages 652--653
\crossref{https://doi.org/10.1070/rm1999v054n03ABEH000169}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084485600018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0347174162}


Linking options:
  • http://mi.mathnet.ru/eng/umn169
  • https://doi.org/10.4213/rm169
  • http://mi.mathnet.ru/eng/umn/v54/i3/p181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:182
    Full text:74
    References:20
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019